# SDR 95FDEA01101

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R IS CORRODED AT STA 480.  REMOVED SECTION OF FLOOR SUPPORT RT STA 480 TO 495 FOM.  REMOVED CORRODED STR 26R SPLICE AT STA 480, TREATED WITH ALODINE 1200 PER SRM 51-10-2, DRILLED NEW SPLICE, ALODINE 1200 TREATED, PRIMED.  ALL FASTENERS THROUGH THE SKIN INSTALLED WET.  FINISHED INSTALLATION OFSPLICE PER 51-30-1, INSTALLED FLOOR SUPPORT.
